# SDR IPXA2019112769445

- Difficulty date: November 21, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 58,437 hours, 12,909 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Web
- Part number: ARC215318
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CR/H WING O/B FLAP I/B HINGE SUPPORT WEB IS CRACKED.REMOVED, FABRICATED AND REPLACED WEB IAW DWG. ARC2153 AND SRM 51-33-01. (MINOR)
